Volume 24 (2021)
Volume 23 (2020)
Volume 22 (2019)
Volume 21 (2018)
Volume 20 (2017)
Volume 19 (2016)
Volume 18 (2015)
Volume 17 (2014)
Volume 16 (2013)
Volume 15 (2012)
Volume 14 (2011)
Volume 13 (2010)
Volume 12 (2009)
Volume 11 (2008)
Volume 10 (2007)
Volume 9 (2006)
Volume 8 (2005)
Volume 7 (2004)
Volume 6 (2002)
Volume 5 (2002)
Volume 4 (2000)
Volume 3 (1999)
Volume 2 (1998)
Volume 1 (1997)
1. Cutaneous drug reactions to antihypertensive agents: a report from a single center in Pakistan

Talat Humaira; Wahid Zarnaz; Mirza Reema

Volume 15, Issue 4 , 2012, , Pages 122-126

Abstract
  Background: This study was conducted because up to now,the investigations performed on cutaneous manifestations ofantihypertensive agents’ reactions, especially in Pakistan, arenegligible even though these drugs are taken by a large numberof people. The aim of this study was to determine the cutaneousmanifestations ...  Read More

2. A rare type of reaction to tattoo materials: A granuloma annulare-like reaction

Kambiz Kamyab; Samaneh Jamshidi; Hamed Ghasemi; Maryam Seraj

Volume 14, Issue 1 , 2011, , Pages 35-36

Abstract
  Granuloma annulare represents a reaction pattern that is recognized as idiopathic in many cases but is attributed to a variety of inciting factors in some cases. In this report, we present a case of granuloma annulare-like pattern reaction to tattoo pigment.  Read More

3. Clinical and Laboratory Features of Anticonvulsant Cutaneous Reactions

Nasiri Soheila; Rahimi Hoda; Farnaghi Ali

Volume 12, Issue 4 , 2009, , Pages 123-126

Abstract
  Background: Cutaneous drug reaction is a common side effect of antiepileptic drugs (AEDs). In recent years, a significant increase in cases of cutaneous drug reaction due to AEDs and some changes in its pattern in our department have been noticed. Therefore, we carried out this study to present clinical ...  Read More